Annales AcademiŠ Scientiarum FennicŠ

Series A. I. Mathematica

Volumen 2, 1976

Commentationes in honorem
Rolf Nevanlinna
LXXX annos nato


Rolf Nevanlinna (Foreword by Olli Lehto and Ilppo Simo Louhivaara), pp. I-VI

List of Rolf Nevanlinna's Publications prepared by Ilppo Simo Louhivaara, pp. VII-XXV

Ahlfors, Lars: Das mathematische Schaffen Rolf Nevanlinnas, pp. 1-15

Andreian Cazacu, Cabiria: Module inequalities for quasiregular mappings, pp. 17-28

Bers, Lipman: Nielsen extensions of Riemann surfaces, pp. 29-34

Carleson, Lennart: Asymptotic paths for subharmonic functions in Rn, pp. 35-39

Constantinescu, Corneliu: Transport of measures and control measures, pp. 41-58

Drasin, David: A note on functions with deficiency sum two, pp. 59-66

Edrei, Albert, and Wolfgang H. J. Fuchs: Asymptotic behavior of meromorphic functions with extremal spread I, pp. 67-111

Fuglede, Bent: Finely harmonic mappings and finely holomorphic mappings, pp. 113-127

Ganelius, Tord: Rational approximation in the complex plane and on the line, pp. 129-145

Gehring, F. W.: A remark on domains quasiconformally equivalent to a ball, pp. 147-155

Greub, W. H., and J. R. Vanstone: Cauchy-Riemann vector fields, pp. 157-173

Hayman, W. K., and B. Korenblum: An extension of the Riesz-Herglotz formula, pp. 175-201

Heins, Maurice: CarathÚodory bodies, pp. 203-232

Huckemann, Friedrich: Some properties of certain extremal decompositions of a rectangle, pp. 233-256

Kjellberg, Bo, and Bengt Sandstr÷m: Asymptotic values of an entire function and its derivative, pp. 257-267

Langer, Heinz: Spektralfunktionen einer Klasse von Differentialoperatoren zweiter Ordnung mit nichtlinearem Eigenwertparameter, pp. 269-301

Lavrentiev, M. A., and M. M. Lavrentiev: On some inequalities for space harmonic functions, pp. 303-306

Lehto, Olli, and Olli Tammi: Area method and univalent functions with quasiconformal extensions, pp. 307-313

Lohwater, A. J.: Some consequences of the theorems of Gross and Iversen, pp. 315-326

Louhivaara, Ilppo Simo, and Christian G. Simader: ▄ber das verallgemeinerte Dirichletproblem fŘr koerzitive lineare partielle Differentialgleichungen, pp. 327-343

Netanyahu, E.: Extremal properties of some classes of univalent functions, pp. 345-360

Nitsche, Johannes C. C.: Non-uniqueness for Plateau's problem. A bifurcation process, pp. 361-373

Ohtsuka, Makoto: A theorem on cluster sets of an analytic mapping into a Riemann surface, pp. 375-381

Pfluger, Albert: Some coefficient problems for starlike functions, pp. 383-396

Pleijel, ┼ke: On the boundary condition for the Legendre polynomials, pp. 397-408

Pommerenke, Ch.: On the Green's function of Fuchsian groups, pp. 409-427

Reich, Edgar: An extremum problem for analytic functions with area norm, pp. 429-445

Rickman, Seppo: On the value distribution of quasimeromorphic maps, pp. 447-466

Rodin, Burton, and S. E. Warschawski: Extremal length and the boundary behavior of conformal mappings, pp. 467-500

Schiffer, M. M., and G. Schober: Representation of fundamental solutions for generalized Cauchy-Riemann equations by quasiconformal mappings, pp. 501-531

Strebel, Kurt: On quadratic differentials with closed trajectories on open Riemann surfaces, pp. 533-551

Sz.-Nagy, BÚla, and Ciprian Foias: On contractions similar to isometries and Toeplitz operators, pp. 553-564

Toppila, Sakari: On the counting function for the alpha-values of a meromorphic function, pp. 565-572

Tutschke, Wolfgang: Eine Erweiterung des Hartogsschen Stetigkeitssatzes, pp. 573-580